# SDR USAA070502

- Difficulty date: June 29, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 50,460 hours, 50,460 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION TOP OF FLOORBEAM AT STA 986, LBL 37 - RBL 25.  REMOVED AND REPLACED T CAP PER T/R 53-60-01; CORR TASK 53C-107-01; CORR LEVEL 2, DEFECT SIZE: 12".
